University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Bridges, Thomas J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Bridges, Thomas J., Dias, F. and Menasce, D. (2001) Steady three-dimensional water-wave patterns on a finite-depth fluid Journal of Fluid Mechanics.

Bridges, Thomas J. and Reich, Sebastian (2001) Computing Lyapunov exponents on a Stiefel manifold Physica D, 156. pp. 219-238.

Afendikov, Andrei L. and Bridges, Thomas J. (2001) Instability of the Hocking-Stewartson pulse and its implications for three-dimensional Poiseuille flow Proceedings of the Royal Society of London A, 457. pp. 257-272.

Bridges, Thomas J. (2000) Universal Geometric Condition for the Transverse Instability of Solitary Waves Physical Review Letters, 84. pp. 2614-2617.

Brevdo, Leonid, Laure, Patrice, Dias, Frederic and Bridges, Thomas J. (1999) Linear pulse structure and signalling in a film flow on an inclined plane Journal of Fluid Mechanics.

Bridges, Thomas J. and Derks, Gianne (1999) Unstable eigenvalues and the linearization about solitary waves and fronts with symmetry Proceedings of the Royal Society of London A, 455. pp. 2427-2469.

Brevdo, L. and Bridges, Thomas J. (1997) Local and global instabilities of spatially developing flows: cautionary examples Proceedings of the Royal Society of London A, 453. pp. 1345-1364.

Bridges, Thomas J. (1997) A geometric formulation of the conservation of wave action and its implications for signature and the classification of instabilities Proceedings of the Royal Society of London, 453. pp. 1365-1395.

Benjamin, T. Brooke and Bridges, Thomas J. (1997) Reappraisal of the Kelvin–Helmholtz problem. Part 1. Hamiltonian structure Journal of Fluid Mechanics.

Benjamin, T. Brooke and Bridges, Thomas J. (1997) Reappraisal of the Kelvin–Helmholtz problem. Part 2. Interaction of the Kelvin–Helmholtz, superharmonic and Benjamin–Feir instabilities Journal of Fluid Mechanics.

Bridges, Thomas J. (1997) Multi-symplectic structures and wave propagation the <i>Mathematical Proceedings of the Cambridge Philosophical Society</i>, 121 (01). pp. 147-190.

This list was generated on Wed Sep 3 08:13:52 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800